# SDR UIEA2020072171569

- Difficulty date: July 17, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,144 hours, 25,096 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Transducer
- Part number: 41S62651
- Part serial: 113488
- Condition: Malfunctioned
- Location: Apu Air Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

APU AIR RIGHT DUCT PRESSURE INDICATING 0 ON DUCT PRESSURE GAUGE AND ECS.  REMOVED AND REPLACED THE RT BLEED PRESSURE TRANSDUCER IAW AMM 36-21-01, OPS CHECK GOOD.
